It is currently Sat Aug 19, 2017 11:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Sep 22, 2013 2:10 pm 
Offline
New Poster
New Poster

Joined: Sun Sep 22, 2013 2:03 pm
Posts: 1
Hello, I used one single 8mg sub film to kick a minor H habit of 2-3 bags a day for about 2 months, I did the taper in 5 days at.

Day1: 2mg
Day2: 2mg
Day3: 2mg
Day4: 1mg
Day5: 1mg

I did use 1 bag of H the same night as the last 1mg of sub, but it has been over 150 hours now since my last 1mg of sub and I began feeling withdrawal about 24 hours after. I did use alcohol and xanax to knock me out at night for 3 nights. But last night I slept for 8 hours with no help from anything. Thus being 150 hours since my last one mg, approx how much longer will I be in withdrawal?


Top
 Profile  
 
PostPosted: Tue Sep 24, 2013 11:35 am 
Offline
New Poster
New Poster

Joined: Mon Sep 23, 2013 4:27 pm
Posts: 1
i can only tell you my experience as the withdrawal is different for everyone...

i was on subutex/suboxone for 8 years and i only got off of it 2 months ago. i snorted one mg for 5 days. and then on the 6th day i very intelligently snorted my last 4 mg...so kinda similar to you tapering yourself and then on the last day of the taper deciding to do some heroin. you know that will make the withdrawal more intense but probably not longer because heroin doesnt have a long half life. the worst part of my withdrawal lasted about 7 days. muscle cramps, RLS, not sleeping, not having an appetite, ABSOLUTELY NO ENERGY that was probably the worst for me. i literally did not have enough energy to stand up. after the first week i started to feel some relief. the sleeplessness lasted for about a month but i took remeron at night to help with that and it helped little, but non-narcotics dont help so much when it comes to combating the symptoms of suboxone withdrawal. after about a month my energy level came back to normal. each day though i felt a little bit of my energy come back and a little more like myself. the longer you are on suboxone the longer it takes to recover from the withdrawal. the worst part of your withdrawal is over, so hang in there. getting off suboxone was the best decision i have ever made. i feel like a whole new person. i promise that the symptoms will subside even though i know it probably doesnt feel that way. i know when i was thrashing around in bed i thought that it would never go away and then it finally did. when i was riding my bike and felt like i was going to collapse because my body was soooo tired i was like what the fuck its been a month since my last dose of subutex i should be feeling better!!! eventually you will start to feel like yourself and like i said the worst part is over!! so many times when i was going through withdrawals i was like fuck this i am going to get back on suboxone i cant handle this discomfort but i got through it. you can too! hope this helped a little. :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group